Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Breakdown of smooth solutions in dissipative nonlinear hyperbolic equations

Author: Harumi Hattori
Journal: Quart. Appl. Math. 40 (1982), 113-127
MSC: Primary 35L65; Secondary 76A10
DOI: https://doi.org/10.1090/qam/666668
MathSciNet review: 666668
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 76A10

Retrieve articles in all journals with MSC: 35L65, 76A10

Additional Information

DOI: https://doi.org/10.1090/qam/666668
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society